Alert archive / New York / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 30, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 2, 2016, 12:23 AM EDT for Columbia County, New York; Berkshire County, Massachusetts. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2016, 12:23 AM EDT (04:23 UTC)
- Expired
- Jul 2, 2016, 1:09 AM EDT
- In force
- 46 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Berkshire County, MA, Columbia County, NY
The radar
The Albany radar (KENX), 91 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 4.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
007
WUUS51 KALY 020423
SVRALY
MAC003-NYC021-020530-
/O.NEW.KALY.SV.W.0030.160702T0423Z-160702T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1223 AM EDT SAT JUL 2 2016
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
SOUTHEASTERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 130 AM EDT
* AT 1222 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COPAKE...OR
NEAR GREAT BARRINGTON...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREAT BARRINGTON...COPAKE...SHEFFIELD...OTIS...CANAAN...
BLANDFORD...SANDISFIELD...TOLLAND...ASHLEY FALLS...HOUSATONIC...
HILLSDALE...NEW MARLBOROUGH...MONTEREY...ALFORD...TYRINGHAM...
KONKAPOT...FREE QUARTER...BERKSHIRE HEIGHTS...
WILLIAMSVILLE AND COPAKE FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY
&&
LAT...LON 4215 7303 4215 7307 4212 7306 4211 7307
4209 7307 4206 7306 4204 7306 4205 7363
4226 7358 4228 7300 4225 7300
TIME...MOT...LOC 0422Z 266DEG 37KT 4213 7345
HAIL...0.75IN
WIND...60MPH
$$
NAS2 follow-up statements
236
WWUS51 KALY 020443
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1243 AM EDT SAT JUL 2 2016
NYC021-020452-
/O.CAN.KALY.SV.W.0030.000000T0000Z-160702T0530Z/
COLUMBIA NY-
1243 AM EDT SAT JUL 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE REGION. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4215 7303 4215 7307 4212 7306 4211 7307
4209 7307 4206 7306 4204 7306 4205 7345
4227 7329 4228 7300 4225 7300
TIME...MOT...LOC 0442Z 266DEG 37KT 4214 7317
$$
MAC003-020530-
/O.CON.KALY.SV.W.0030.000000T0000Z-160702T0530Z/
BERKSHIRE MA-
1243 AM EDT SAT JUL 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM EDT
FOR SOUTHEASTERN BERKSHIRE COUNTY...
AT 1242 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SANDISFIELD... OR 10 MILES EAST OF GREAT BARRINGTON...MOVING EAST AT
45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHEFFIELD...OTIS...CANAAN...BLANDFORD...SANDISFIELD...TOLLAND...
ASHLEY FALLS...NEW MARLBOROUGH...MONTEREY...TYRINGHAM...KONKAPOT...
FREE QUARTER...HEPHZIBAH HEIGHTS...EAST OTIS...SOUTH SANDISFIELD...
WEST OTIS...SOUTHFIELD...WEST BECKET...
NEW BOSTON AND OTIS WOOD LANES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4215 7303 4215 7307 4212 7306 4211 7307
4209 7307 4206 7306 4204 7306 4205 7345
4227 7329 4228 7300 4225 7300
TIME...MOT...LOC 0442Z 266DEG 37KT 4214 7317
HAIL...<.75IN
WIND...60MPH
$$
NAS496
WWUS51 KALY 020509
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
109 AM EDT SAT JUL 2 2016
MAC003-020518-
/O.CAN.KALY.SV.W.0030.000000T0000Z-160702T0530Z/
BERKSHIRE MA-
109 AM EDT SAT JUL 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BERKSHIRE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4215 7303 4215 7307 4212 7306 4211 7307
4209 7307 4206 7306 4204 7306 4205 7345
4227 7329 4228 7300 4225 7300
TIME...MOT...LOC 0507Z 266DEG 37KT 4216 7281
$$
NASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 9:19 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jul 1, 9:19 PM EDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Albany NY 919 PM EDT FRI JUL 1 2016 .SYNOPSIS... A frontal boundary will bring the chance for some showers and thunderstorms to the region this afternoon into the evening. Some of the thunderstorms may contain damaging winds or large hail. Behind the front, it will be dry and less humid over the holiday weekend with continued seasonable temperatures. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Tornado Watch 313 has been cancelled for all of eastern New York and adjacent western New England. As of 910 PM EDT, the most widespread deep convection has shifted south and east of our region. However, the main cold front remains to our N and W. Isolated/scattered thunderstorms have developed along or just ahead of the boundary. Despite boundary layer cooling, the mid/upper levels are also cooling with the approach of the upper level trough from the Great Lakes. So - still some isolated to scattered convection to persist for another several hours across the region, with the best chances near and north of I-90 which will also be coincident with better upper level dynamics. The threat for tornadoes certainly has decreased - and although the overall severe threat is decreasing, still can not rule out a rogue strong/severe cell through midnight. Cooler and less humid conditions are expected after midnight with winds shifting into the west/northwest. Lows should mainly be in the 50s. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... Dry and seasonable conditions are expected during the short term period as a large ridge of high pressure builds into and settles over the region. Highs on Saturday will range from the mid 60s to upper 70s with lows Saturday night in the upper 40s to mid 50s. Highs on Sunday will be in the upper 60s to lower 80s with lows Sunday night in the 50s. Highs on Monday will be in the mid 70s to mid 80s. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... Dry and mild conditions are in store for 4th of July fireworks displays. Seasonably hot conditions are in store for this period. High temperatures will range from the mid 70s to mid 80s Tuesday... with highs from the upper 70s to around 90 degrees Wednesday through Friday. Tuesday night lows will range from the upper 50s to mid 60s...with lows in the 60s Wednesday and Thursday nights. Low pressure passing off to the north on Friday will increase precip chances. Until then...conditions will remain dry. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... A cold front will bring isolated to scattered showers and thunderstorms to eastern NY and western New England through midnight. The front will move move east of the region overnight. High Pressure will be gradually building in from the western Great Lakes Region and Midwest tomorrow. With low level moisture remaining in place, some areas of MVFR/IFR cigs will remain possible until the front passes through between 05Z-07Z/Sat. Thereafter, expect mainly VFR conditions through Saturday. Light south to southeast winds will shift into the west at 5-10 kts between 05Z-08Z. The winds will strengthen from the west at 10-15 kts in the late morning with gusts close to 25-30 kts. Winds will be much stronger, and variable in direction in and near any thunderstorms. Outlook... Saturday through Wednesday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... A frontal boundary will bring the chance for some showers and thunderstorms to the region this afternoon into the evening. Some of the thunderstorms may contain damaging winds or large hail. Behind the front, it will be dry and less humid over the holiday weekend with continued seasonable temperatures. Relative humidity values will recover to 85 to 100 percent tonight, drop to 35 to 50 percent on Saturday, recover to 70 to 100 percent Saturday night, and drop to 30 to 45 percent on Sunday. Winds will be southwest around 10 mph tonight, west at 10 to 15 mph with gusts up to 25 mph on Saturday, west at 10 to 15 mph diminishing to less than 5 mph after midnight Saturday night, and west at 10 to 15 mph on Sunday. && .HYDROLOGY... Dry weather has been a common theme this year, with many reporting sites showing rainfall deficits of 3 to 7 inches below normal levels. According to the USGS, streamflow levels are running below normal over many parts of the region. The US Drought Monitor has much of the region in either the D0 (Abnormally Dry) or D1 (Moderate Drought) categories. An approaching cold front will bring widespread showers and thunderstorms to the region this afternoon into this evening. Localized rainfall totals of over an inch are possible, although widespread rainfall amounts probably won't be enough to make a big dent in the rainfall deficits over the entire region. Despite the dry conditions, there is always the potential for localized minor flooding of urban or poor drainage areas if a heavy thunderstorm rainfall occurs over a vulnerable area. However, widespread flooding is not expected and river and stream levels will generally only show minor rises from today's rainfall or just hold steady into the weekend. Dry weather will then return to the region later tonight and be in place through at least early to mid next week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...KL/11 NEAR TERM...KL/11 SHORT TERM...11 LONG TERM...ELH AVIATION...KL/Wasula FIRE WEATHER...11 HYDROLOGY...11
Hazardous weather outlook, Jul 1, 1:44 PM EDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 144 PM EDT FRI JUL 1 2016 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-021100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 144 PM EDT FRI JUL 1 2016 ...TORNADO WATCH 313 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK...EASTERN NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME ACROSS THE FOLLOWING COUNTIES... IN NORTHWESTERN CONNECTICUT LITCHFIELD IN WESTERN MASSACHUSETTS BERKSHIRE IN EAST CENTRAL NEW YORK ALBANY COLUMBIA DUTCHESS GREENE RENSSELAER SARATOGA SCHENECTADY SCHOHARIE ULSTER WARREN WASHINGTON IN EASTERN NEW YORK FULTON HAMILTON HERKIMER MONTGOMERY IN SOUTHERN VERMONT BENNINGTON WINDHAM
In the hours before
Local storm report, Jul 1, 10:36 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1036 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 1 WSW FREEDOM PLAINS 41.67N 73.81W
07/01/2016 DUTCHESS NY FACEBOOK
TREE LIMBS DOWN ACROSS CRAMER ROAD WITH DEBRIS ACROSS
LAUER ROAD
&&
EVENT NUMBER ALY1601945
FRUGISSpecial weather statement, Jul 1, 10:42 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1042 PM EDT FRI JUL 1 2016
NYZ042-043-083-020330-
NORTHERN WASHINGTON-NORTHERN WARREN-SOUTHEAST WARREN-
1042 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASHINGTON AND CENTRAL
WARREN COUNTIES...
AT 1041 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
JOHNSBURG...OR 7 MILES WEST OF WARRENSBURG...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...WHITEHALL...LAKE GEORGE VILLAGE...GRANVILLE...HAGUE...
HULETTS LANDING...BOLTON LANDING...COMSTOCK...CHESTERTOWN...
MOUNT HOPE...BOLTON...THURMAN...HAMPTON...LAKE GEORGE...
STONY CREEK...FORT ANN...EAST WHITEHALL...NORTH GRANVILLE...
WEST FORT ANN AND RIVERBANK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM WILL LIKELY CAUSE STRONG WINDS ON LAKE GEORGE. BOATERS ON
LAKE GEORGE SHOULD SEEK SAFE HARBOR NOW.
LAT...LON 4373 7337 4364 7343 4362 7342 4359 7343
4357 7340 4357 7339 4362 7337 4363 7332
4359 7329 4358 7330 4357 7328 4353 7324
4339 7325 4340 7355 4341 7361 4340 7361
4340 7397 4357 7404 4379 7340
TIME...MOT...LOC 0241Z 249DEG 44KT 4351 7393
KSLLocal storm report, Jul 1, 10:45 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1045 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND DMG 1 NW ARTHURSBURG 41.64N 73.79W
07/01/2016 DUTCHESS NY FACEBOOK
TREES WERE DOWNED AND ACROSS THE SOUTHBOUND TACONIC
STATE PARKWAY BETWEEN STRINGHAM ROAD AND ARTHURSBURG
ROAD
&&
EVENT NUMBER ALY1601946
FRUGISLocal storm report, Jul 1, 10:49 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1049 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL COLDBROOK 42.78N 73.94W
07/01/2016 M0.88 INCH SCHENECTADY NY FACEBOOK
NICKEL SIZE HAIL REPORTED ON ALTAMONT AVE IN ROTTERDAM
&&
EVENT NUMBER ALY1601947
FRUGISLocal storm report, Jul 1, 10:50 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
1050 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND DMG JEFFERSON 42.48N 74.61W
07/01/2016 SCHOHARIE NY 911 CALL CENTER
TREES AND WIRES DOWN
0304 PM TSTM WND DMG FULTONHAM 42.57N 74.40W
07/01/2016 SCHOHARIE NY 911 CALL CENTER
TREES AND WIRES DOWN
0313 PM TSTM WND DMG MIDDLEBURGH 42.60N 74.33W
07/01/2016 SCHOHARIE NY UTILITY COMPANY
TREES AND WIRES DOWN.
0338 PM HAIL POUGHKEEPSIE 41.70N 73.92W
07/01/2016 M0.88 INCH DUTCHESS NY TRAINED SPOTTER
0345 PM TSTM WND DMG ARLINGTON 41.70N 73.88W
07/01/2016 DUTCHESS NY NEWSPAPER
MULTIPLE TREES DOWN.
0345 PM HAIL FREEDOM PLAINS 41.67N 73.80W
07/01/2016 M1.00 INCH DUTCHESS NY TRAINED SPOTTER
QUARTER SIZE HAIL
0345 PM TSTM WND DMG 1 WSW FREEDOM PLAINS 41.67N 73.81W
07/01/2016 DUTCHESS NY FACEBOOK
TREE LIMBS DOWN ACROSS CRAMER ROAD WITH DEBRIS ACROSS
LAUER ROAD
0347 PM TSTM WND DMG 1 NW ARTHURSBURG 41.64N 73.79W
07/01/2016 DUTCHESS NY FACEBOOK
TREES WERE DOWNED AND ACROSS THE SOUTHBOUND TACONIC
STATE PARKWAY BETWEEN STRINGHAM ROAD AND ARTHURSBURG
ROAD
0413 PM HAIL COLDBROOK 42.78N 73.94W
07/01/2016 M0.88 INCH SCHENECTADY NY FACEBOOK
NICKEL SIZE HAIL REPORTED ON ALTAMONT AVE IN ROTTERDAM
0417 PM TSTM WND DMG SCHENECTADY 42.80N 73.93W
07/01/2016 SCHENECTADY NY RETIRED NWS EMP.
LARGE TREE LIMBS DOWN ON UNION ST.
0417 PM TSTM WND DMG 1 SE SCHENECTADY - CENT 42.80N 73.91W
07/01/2016 SCHENECTADY NY NWS EMPLOYEE
OBSERVED DAMAGE INDICATES A MICROBURST. ESTIMATED WINDS
80-90 MPH.
0420 PM HAIL 1 NW SCHENECTADY 42.81N 73.94W
07/01/2016 M1.00 INCH SCHENECTADY NY NWS EMPLOYEE
DOWNTOWN SCHENECTADY
0425 PM TSTM WND DMG SCHENECTADY 42.80N 73.93W
07/01/2016 SCHENECTADY NY RETIRED NWS EMP.
MULTIPLE TREES DOWN ON UNION ST.
0425 PM FLASH FLOOD SCHENECTADY 42.80N 73.93W
07/01/2016 SCHENECTADY NY TRAINED SPOTTER
1 FOOT OF WATER ON STATE ST. BETWEEN ROBINSON ST. AND
JAMES ST.
0439 PM HAIL 1 SW USHERS 42.90N 73.78W
07/01/2016 M1.00 INCH SARATOGA NY TRAINED SPOTTER
QUARTER SIZE HAIL.
0442 PM HAIL 1 S USHERS 42.89N 73.78W
07/01/2016 M1.00 INCH SARATOGA NY TRAINED SPOTTER
QUARTER SIZE HAIL.
0445 PM TSTM WND DMG WARRENSBURG 43.50N 73.78W
07/01/2016 WARREN NY UTILITY COMPANY
TREES AND WIRES DOWN.
0507 PM TSTM WND DMG SOUTH EASTON 42.98N 73.52W
07/01/2016 WASHINGTON NY EMERGENCY MNGR
TREE AND WIRES DOWN AT INTERSECTION OF SOUTH CAMBRIDGE
RD AND BEADLE HILL RD.
0519 PM TSTM WND DMG GLENS FALLS 43.32N 73.65W
07/01/2016 WARREN NY AMATEUR RADIO
TREE DOWN ON HOUSE AT 93 BAY ST... WIRES ALSO DOWN.
0550 PM HAIL MANCHESTER 43.16N 73.07W
07/01/2016 M1.00 INCH BENNINGTON VT TRAINED SPOTTER
0550 PM TSTM WND DMG MANCHESTER 43.16N 73.07W
07/01/2016 BENNINGTON VT TRAINED SPOTTER
NUMEROUS LARGE LIMBS DOWN.
0557 PM TSTM WND DMG 1 SSE MANCHESTER 43.15N 73.07W
07/01/2016 BENNINGTON VT TRAINED SPOTTER
SEVERAL TREES AND WIRES DOWN. ON RIVER ROAD
0640 PM TSTM WND DMG MANCHESTER 43.16N 73.07W
07/01/2016 BENNINGTON VT EMERGENCY MNGR
TREES AND WIRES DOWN.
0820 PM TSTM WND DMG 1 WSW MINNEHAHA 43.66N 75.08W
07/01/2016 HERKIMER NY PUBLIC
TREES DOWN.
&&
EVENT NUMBER ALY1601923 ALY1601924 ALY1601937 ALY1601925 ALY1601926
ALY1601927 ALY1601945 ALY1601946 ALY1601947 ALY1601928 ALY1601942
ALY1601934 ALY1601929 ALY1601930 ALY1601933 ALY1601932 ALY1601938
ALY1601936 ALY1601935 ALY1601940 ALY1601941 ALY1601943 ALY1601939
ALY1601944
FRUGISSpecial weather statement, Jul 1, 11:41 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1141 PM EDT FRI JUL 1 2016 CTZ001-MAZ025-NYZ059>061-064>066-020445- NORTHERN LITCHFIELD-SOUTHERN BERKSHIRE-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-EASTERN GREENE-EASTERN COLUMBIA-WESTERN COLUMBIA- 1141 PM EDT FRI JUL 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LITCHFIELD... SOUTHWESTERN BERKSHIRE...SOUTHEASTERN GREENE...NORTHEASTERN ULSTER... NORTHERN DUTCHESS AND SOUTHERN COLUMBIA COUNTIES... AT 1141 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER HIGH FALLS...OR NEAR SAUGERTIES...MOVING EAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GREAT BARRINGTON...HUDSON...CATSKILL...SAUGERTIES...CLAVERACK... LEE...LIVINGSTON...COPAKE...SHEFFIELD...CLERMONT...RED HOOK... ATHENS...ANCRAM...PHILMONT...CANAAN...SANDISFIELD... SAUGERTIES SOUTH...LORENZ PARK... CLAVERACK-RED MILLS AND LAKE KATRINE. LAT...LON 4198 7404 4227 7398 4233 7315 4201 7312 TIME...MOT...LOC 0341Z 263DEG 34KT 4213 7391 NAS
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:07 PM EDT | Special Weather Statement | ALY | Herkimer | 23 min |
| Jul 1, 8:18 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 42 min |
| Jul 1, 8:26 PM EDT | Special Weather Statement | ALY | Rensselaer | 34 min |
| Jul 1, 9:36 PM EDT | Special Weather Statement | ALY | Hamilton | 54 min |
| Jul 1, 10:42 PM EDT | Special Weather Statement | ALY | Warren | 48 min |
| Jul 1, 11:41 PM EDT | Special Weather Statement | ALY | Columbia | 64 min |
| Jul 2, 12:33 AM EDT | Special Weather Statement | ALY | Dutchess | 57 min |
| Jul 2, 12:29 AM EDT | Special Weather Statement | ALY | Berkshire | 61 min |
Nearby
Severe Thunderstorm Warnings in New York, 2016Severe Thunderstorm Warnings in Massachusetts, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.